I am new here n i need anwers. I've been taking my birth control pills for bout four months now i have not even missed a day. Not even once. But now my body feels different if like i am pregnant. My body is acting werid. My breast are abit snore and tinder. And boading too. I bearly use condoms anymore and this is the first time i ever felt like this... should i worry?
Can you still get pregnant while having unprotexted sex while on the pill?
Added 7 Aug 2013:
Oh n i also found little tiny white spots on nipples i had them before i got pregnant now i am started to worry cause i never notice: it till a while back. But i just had ma period almost 2 weeks ago should i get checked?
Like Km says, if you are taking your pills correctly, you have about a 1% chance of pregnancy. Many women dont use condoms with the Pill. Condoms only need to be used for back up protection (like in the event of a missed pill oe when taking antibiotics) or for STD protection. Many women who are monogamous dont use condoms. Your body will feel different on the Pill. The Pill prevents ovulation by changing hormonal triggers. It can cause breast tenderness, bloating, mood changes, increased appetite, weight gain etc. It will get better the longer you are on the Pill. If you have not missed a Pill, or been on antibiotic therapy then it is doubtful that you are pregnant. If you want peace of mind, you can always test.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2014 • 2 answers
Posted 16 Aug 2014 • 3 answers
Posted 20 Nov 2014 • 2 answers
Posted 12 Feb 2015 • 1 answer
Posted 19 Jun 2015 • 2 answers